I am suffering from follicles on legs from six months it is non-itchy and painless, and when I apply any cream Clop-G it becomes tiny, and after stopping the cream becomes as usual, and from six months, I saw a minor change in the increase or decrease in size. Please suggest what is this? And how I can clear this?
I understand your concern. It looks to me like lichen planus or vasculitis. But skin biopsy is required to confirm the diagnosis. For that, you need to visit a skin specialist in person. If you have lesions anywhere else on the body, send pictures of them too. Meanwhile, use Tacvido Forte 0.1 % (Tacrolimus) ointment apply twice a day for three weeks.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to have vasculitis which is inflammation of blood vessels in your eye which makes your blood vessels leaky. Injections of an anti-VEGF compound are indicated in this but before this, you need laser therapy in your eye along with a course of steroids. Read full
.. you are referring to seems to be due to cheek bite (attachment removed to protect patient identity). I need to know if there is any pain in the cut or pain on taking any specific food or liquid. I need to know when where you diagnosed with lichen planu Read full
For the past one year, I have been having bouts of urticarial vasculitis with lumps under skin on upper arms which turn to large rusty red areas before bruising yellow and fading away ... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.